MAUDE Adverse Event Report: QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE

QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE
Model Number 4004203
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in (b)(6).A similar device is distributed by (b)(4) in us.There were no patient complications resulting from the alleged issue.The device was received and evaluated via simulated use testing.No leaks were observed when the device was primed.The device started leaking at a positive pressure of 13.11psi or 677.98 mmhg.The device is designed to relieve pressure at negative pressure of -200 mmhg and positive pressure buildup of <1300 mmhg (avg).The device functioned as intended.Dhr review conducted showed no issues during manufacturing.
 
Event or Problem Description
The device distributor in (b)(4) reported an issue encountered by one of their customers using the cpbp vacuum relief valve.The valve is a vacuum relief valve that is sold bulk, non-sterile to the distributor for further processing into final sterile packs.The distributor reported they received a complaint which stated the valve leaked during use.This occurred during a procedure, and the clinicians continued to use the device to complete the procedure.There were no patient complications reported as a result of the alleged issue.The device was returned for evaluation.

Brand Name
VRV II VACUUM RELIEF VALVE
Common Device Name
CPBP VACCUM RELIEF VALVE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7011812
Report Number1649914-2017-00076
Device Sequence Number16496641
Product Code DWD
UDI-Device Identifier10634624442037
UDI-Public10634624442037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K760894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4004203
Device Lot Number052241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1